# SDR UPS07849232

- Difficulty date: February 14, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CABIN SUBFLOOR STA 25-48 RBL 10 FLOOR SUPPORT ANGLE IS BROKEN.  REMOVED FLOOR SUPPORT ANGLE AT CABIN SUBFLOOR AT STA 25-48 RBL 10, REPAIRED FLOOR SUPPORT ANGLE AT STA 25-48 RBL10 IAW SRM 51-01-19, AND SRM 51-3-2.
